REAL

On the qualitative behaviour of parameter dependent systems

Kovacs, Sandor and Gyorgy, Szilvia (2019) On the qualitative behaviour of parameter dependent systems. Miskolc Mathematical Notes, 20 (1). pp. 353-364. ISSN 1787-2413

[img]
Preview
Text
2736.pdf

Download (1MB) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Depositing User: Kotegelt Import
Date Deposited: 01 Aug 2019 07:28
Last Modified: 01 Aug 2019 07:28
URI: http://real.mtak.hu/id/eprint/94973

Actions (login required)

Edit Item Edit Item